# SDR REXA2019091201339

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 28,286 hours, 18,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER GALLEY SERVICE DOOR BROKEN. REMOVED & REPLACED EXIT SIGN LIGHT OVER GALLEY SERVICE DOOR IAW AMM 33-51-05. PERFORMED OPS TEST OF THE EMERGENCY LIGHT SIGN OVER THE GALLEY SERVICE DOOR IAW AMM 33-51-00. OPS TEST GOOD. A/C OK FOR SVC.
